Lancaster EPrints

The Wedderburn decomposability of some commutative Banach algebras

Bade, W. G. and Dales, H.G. (1992) The Wedderburn decomposability of some commutative Banach algebras. Journal of Functional Analysis, 107 (1). pp. 105-121. ISSN 0022-1236

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Functional Analysis
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67625
Deposited By: ep_importer_pure
Deposited On: 21 Nov 2013 10:33
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:18
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67625

Actions (login required)

View Item